

12th August 2017 Summer Series 6/9

Time		Comments
08:00-10:00	Morning Practice	2 Hour Open Pit Lane Practice
11:00-12:00	Morning Practice #2	1 Hour Open Pit Lane Practice *All Fuel to be handed in by 12pm*
12:00-13:00	Fuel Bay Open Window	Be sure all teams have purged their tanks before filling up. Fuel bay will close at 13:00.
12:15	Saturday Sausage Fest (Lunch)	Polish Lambo will be cooking up Sausages for all teams sponsored by Team crisis and Kelvin Nicholls
13:00-13:30	Drivers Briefing	Drivers Briefing at Race Control, all drivers to attend
13:30-14:00	Qualifying	30 Minutes
15:00	Demo Car	Our very special demo car will be putting a couple of laps in before the famous grid walk.
15:10	Grid Walk	Each team must place their kart on to its correct position on the dummy grid. Grid Walk which will include interviews of team's highs and lows of qualifying. Team and Grid photos.
15:20	Race Start (4 Hours)	Start of the 4 Hour Race
19:20	Race End	
20:00	Presentation	Presentation will be carried out in the café area. Your team must be represented in the presentation by at least one member of your team.